# SDR 07FDEA00106

- Difficulty date: January 16, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46992
- Aircraft time: 66,747 hours, 20,769 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING U/S INSP OF HORIZ STAB COSTANT AND OUTER SECTION SKIN PANEL, FOUND CRACKED PANEL: P/N7228-1, POSITION 6&7, P/N7229-1 POSITION 2 AND P/N7226-1 POSITION 18, SEE ATTACHED SHEET FOR DETAIL, POSITION 6, 7 AND 2 CRACKS ARE HANDLED BY NRC N00628.  POSITION 18 CRACK NEEDED TO BE HANDLE BY THIS NRC.  REMOVED AND REPLACED PANEL ALC7226-1 IAW SB55-16 GROUP 2 (DC10-30 SERIES).  FOLLOWING INSTRUCTIONS OF PARA "SINGLE PANEL REPLACEMENT OF CONSTANT SECTION SKIN PANELS" AND FIGURE 6.
